# SDR DALA2022021701062

- Difficulty date: February 11, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 FOUND A CRACK AT THE 3RD FASTENER FROM THE TOP OF THE INSPECTION AREA ON THE BS1725 BULKHEAD OUTER CHORD STRAP AT STR-7R, CORRECTIVE ACTION: DAMAGE AREA REPAIRED AS PER B767-300 SRM53-80-01 -2R REPAIR 5 (2117874)
